Low blood pressure is only ever a problem if you are symptomatic with dizziness etc. This would indicate that BP is so low that it's unable to push blood around the body effectively. If you are experiencing no symptoms or problems then there is no cause for concern.
Just keep hydrated and change for the sitting to standing position slowly.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband has HBP and takes medication, (1 hour ago), he feels cold and little dizzy, so we just checked his BP and it was 115/66. This is fairly low for him. Should we be concerned? What is a dangerous low BP number? Any info would be greatly appreciated!! Thank you!! Roberta
my daughter said that she felt light headed and I checked her blood pressure. First one was 88/62 with pulse rate of 62, second was 87/59 pulse rate of 61. I told her to walk around for a moment and checked it again after she sat down for 5 minutes. this time it was 100/62 pulse 68. she is 23 and is 5 1 around 105 lbs. Should i be concerned about the low bp?
Hi. I am turning 24 in April. I am using medication for low blood pressure (Akrinor). Some days it is bad, but most of the time I feel fine. I went to the gym this morning. My blood pressure reading was 123/68. I was running on the treadmill and a few minutes in I started to feel bad. My head began to feel very heavy my hands and feet a funny numb feeling. It also started to get dark. I stopped immediately and came home. I feel better, but my hands and feet still feel a bit funny. Has this anything to do with my blood pressure and should I be worried?
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...